Alert archive / Virginia / Flash Flood Warnings in 2024

Flash Flood Warning 52, NWS Blacksburg, VA

September 25, 2024Bedford County, Campbell County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Sep 25, 2024, 10:55 PM EDT for Bedford County, Campbell County, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2024, 10:55 PM EDT (02:55 UTC)
Expired
Sep 26, 2024, 2:37 AM EDT
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, VA, Campbell County, VA

The radar

The Roanoke radar (KFCX), 94 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted.

905 
WGUS51 KRNK 260255
FFWRNK
VAC019-031-260900-
/O.NEW.KRNK.FF.W.0052.240926T0255Z-240926T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
1055 PM EDT Wed Sep 25 2024

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Northwestern Campbell County in central Virginia...
  Eastern Bedford County in south central Virginia...

* Until 500 AM EDT Thursday.

* At 1055 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lynchburg...                       Altavista...
  Forest...                          Evington...
  Goode...                           Timberlake...
  Boonsboro...

This includes the following streams and drainages...
  Big Otter River, Buffalo Branch, Back Creek, Bold Branch and 
  Buffalo Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3721 7950 3752 7935 3750 7930 3750 7928
      3749 7922 3748 7920 3746 7922 3745 7927
      3744 7927 3743 7926 3741 7925 3739 7924
      3736 7926 3733 7922 3712 7931 3713 7933
      3713 7934 3714 7940

FLASH FLOOD...RADAR INDICATED

$$

BMG
1 follow-up statement
143 
WGUS71 KRNK 260637
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
237 AM EDT Thu Sep 26 2024

VAC019-031-260647-
/O.CAN.KRNK.FF.W.0052.000000T0000Z-240926T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford VA-Campbell VA-
237 AM EDT Thu Sep 26 2024

...FLASH FLOOD WARNING FOR NORTHWESTERN CAMPBELL AND EASTERN BEDFORD 
COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3721 7950 3752 7935 3750 7930 3750 7928
      3749 7922 3748 7920 3746 7922 3745 7927
      3744 7927 3743 7926 3741 7925 3739 7924
      3736 7926 3733 7922 3712 7931 3713 7933
      3713 7934 3714 7940

$$

BMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 10:05 PM EDT, 50 minutes earlier.

Area forecast discussion, Sep 25, 10:05 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1005 PM EDT Wed Sep 25 2024

.SYNOPSIS...
Rounds of scattered showers and thunderstorms will continue
across the area tonight and Thursday with the rainfall
resulting in increasingly saturated soils. Then Thursday night
and Friday moderate to heavy rain around Hurricane Helene will
greatly enhance the threat of flooding in the mountains and
foothills. Over the weekend the remnants of the tropical system
will be trapped over the Tennessee Valley with a lower
probability and coverage of showers.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 955 PM EDT Wednesday...

Key Messages:

1) Tornado threat is non-zero overnight, with plenty of
vorticity available in the lower atmosphere to support quick
spin-ups.

2) Most will just see periods of moderate rain, fog, and
drizzle towards morning.

2) Less coverage of rain tomorrow mid morning until the first
bands of Helene arrive.

Convection continues across the area, although there has been
some weakening in the last 15 to 30 minutes from a severe
standpoint. With a tropical airmass in place, a stationary
boundary snaked across the region was able to provide additional
storm relative streamwise vorticity than what was in the
environment otherwise. This enhanced storm relative helicity and
helped support rotation and prompted multiple tornado warnings
tonight.

Expect rain, drizzle, and occasional thunderstorms tonight.
Stratus will lower to 500 ft or less overnight into Thursday.
There should be a break in convection for some generally 9 to 10
am and lasting until the afternoon, when the first rain bands
from Helene approach from the south.

As of 300 PM EDT Wednesday...

Key message:

    - Marginal threat of severe thunderstorms in the mountains this
      afternoon and evening

    - No change to the Flood Watch at this time

Very slow improvement in the retreat of the stratus today, resulting
in the best instability from Greenbrier County WV to Tazewell
County VA and across southern Virginia into northern into northern
North Carolina. Hi-Res and convective allowing models show isolated
to scattered thunderstorms, mainly after 5PM ahead of the persistent
line of storms southern West Virginia into eastern Tennessee. a
second cluster of showers and thunderstorms will develop and move
across the mountains and foothills overnight. More showers and
thunderstorms are expected on Thursday. No change to the Flood Watch
is planned at this time.

With the moist airmass and surface dew points in the 60s,
temperatures will stay mild overnight. Highs on Thursday will be
held in check due to the clouds and precipitation.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 220 PM EDT Tuesday...

Key Messages:

1: Outer bands of Hurricane Helene will cause showers as early as
Thursday

2: Heaviest rainfall will be Friday morning

On Thursday night we will be well within the reach of Helene's outer
bands, as she is a storm with a large radius. Friday morning will be
when Helene's center makes its closest pass to southwest VA. Friday
morning will be the time period in which the heaviest rain falls,
though parts of the Blue Ridge and High Country of NC may have
already received upwards of 1-2" from Thursday and during the
overnight period. This will pre-saturate the ground before the
highest intensity rainfall rates. This situation is a clear set up
for flash flooding, and it will have to be a closely monitored
event. Additionally, winds will be their strongest Friday morning as
well with winds gusting around 50 MPH along ridges in the High
Country and southwest VA, 35-45 MPH in other parts of the mountain
region. The Piedmont will be less impacted, gusting up to 25 MPH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 230 AM EDT Wednesday...

Key Messages:

1) Tropical airmass remains through Saturday.

2) Cooler weather arrives Sunday behind a cold front.

3) Low rain chances are possible each day through the middle of
next week.

As Tropical Storm Helene begins to dissipate over the
Appalachian mountains early on Saturday, remnant moisture and
breezy conditions will remain across the area. Rain chances
decrease significantly on Saturday but remain possible. High
temperatures will be in the 70s, with eastern piedmont locations
around 80. For Sunday, surface high pressure over New England
will begin to wedge back into the RNK CWA, pushing drier and
cooler air southward. Residual moisture from Helene will
continue to ride over top of this wedge, leading to light
showers and cloudy conditions continuing into early next week.

Due to the cloud cover and high pressure wedge, temperatures
are expected to remain below normal beginning on Sunday. Highs
will be in the 60s and 70s, with lows in the 50s to around 60
degrees through midweek. Winds also remain slightly elevated due
to the wedge. There is some model disagreement with where the
remnant low and associated moisture will go early next week. The
Ensemble Situational Awareness Table continues to keep
precipitable water values around 1.5 inches for early next week.
Due to this, PoPs are kept modest through the forecast period,
with showers possible each day.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
As of 1000 PM EDT Wednesday...

Areas of showers and thunderstorms were bringing varying
conditions to the area...anywhere from IFR to MVFR. Expect this
to continue overnight, however ceilings will become LIFR/IFR
everywhere as dew point depressions lessen/temperatures drop
towards the dew point. Drizzle and low stratus along with patchy
fog will be common in the AM. Not expecting much improvement
however throughout the day, with low levels becoming saturated
ahead of Helene and her rainbands. May see a lower chance for
rain from about 15Z to 21Z, before the first rainband arrives.

Average confidence in ceiling, visibility, and wind.

EXTENDED AVIATION OUTLOOK...

Widespread moderate to heavy showers and isolated thunderstorms
will cover the mountains and foothills with light rainfall
amounts in the piedmont on Thursday night and Friday. Wind
speeds will increase in the mountains. Gusts of 25 to 45 kts are
likely at the higher elevations. Wind gusts at local TAF sites
will remain at or below 40 knots.

Moderate  in flight conditions and diminishing winds are
expected Saturday through Monday. A chance of light showers will
continue around the remnants of Helene.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through Thursday evening for VAZ007-009-015.
NC...Flood Watch through Thursday evening for NCZ001-002-018-019.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/SH
SHORT TERM...VFJ
LONG TERM...RCS
AVIATION...AMS/SH
Hazardous weather outlook, Sep 25, 4:11 PM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
411 PM EDT Wed Sep 25 2024

NCZ003-020-VAZ010>014-016>020-022>024-032>035-WVZ042>044-507-508-
261015-
Surry-Yadkin-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-
Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-
Franklin-Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
411 PM EDT Wed Sep 25 2024

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Tonight.

There is a marginal risk of severe thunderstorms this afternoon and
tonight. The primary risk is damaging wind and hail, with a secondary
risk of an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heavy rain associated with Hurricane Helene could result in areas of
flooding on Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004>006-VAZ043>047-058-059-261015-
Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox-
Buckingham-Halifax-Charlotte-
411 PM EDT Wed Sep 25 2024

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heavy rain associated with Hurricane Helene could result in isolated
flooding on Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-019-VAZ007-009-015-261015-
Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Grayson-
411 PM EDT Wed Sep 25 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a marginal risk of severe thunderstorms this afternoon and
tonight. The primary risk is damaging wind and hail, with a secondary
risk of an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Heavy rain associated with Hurricane Helene will likely result in
widespread flooding on Thursday through Friday.

Wind gusts at higher elevations could reach 35 to 45 mph on Thursday
night and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Thursday night and Friday.

In the hours before

Local storm report, Sep 25, 9:44 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
944 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Tstm Wnd Dmg     5 S Hurt                37.01N 79.27W
09/25/2024                   Pittsylvania       VA   911 Call Center

            Thunderstorm winds blew down one tree near
            the intersection of Spring Road and Scott
            Jacobs Memorial Drive.

&&

PJH
Special weather statement, Sep 25, 9:47 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
947 PM EDT Wed Sep 25 2024

VAZ046-047-260215-
Buckingham VA-Appomattox VA-
947 PM EDT Wed Sep 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN APPOMATTOX AND
SOUTHWESTERN BUCKINGHAM COUNTIES THROUGH 1015 PM EDT...

At 946 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tower Hill, or near Bent Creek, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckingham...
Bent Creek...
Toga...
Appomattox National Historic Park...
Wingina...
Oakville...
and Tower Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3736 7876 3742 7890 3754 7886 3754 7882
      3757 7881 3759 7883 3760 7881 3763 7882
      3764 7880 3763 7872 3766 7872 3758 7850
TIME...MOT...LOC 0146Z 203DEG 12KT 3745 7876

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BMG
Local storm report, Sep 25, 10:17 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1017 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Dmg     2 NW Blowing Rock       36.15N 81.70W
09/25/2024                   Watauga            NC   Emergency Mngr

            Watauga County Emergency Manager reported
            that around 100 trees are down in the area,
            possibly from a tornado. Time is estimated
            from radar.

&&

JCB
Local storm report, Sep 25, 10:25 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1025 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Flash Flood      1 SE Sandlick           37.33N 81.21W
09/25/2024                   Mercer             WV   911 Call Center

            High water over the roadway near the
            intersection of New Hope Rd and Sportsman
            Drive. Signs being put in place to warn
            drivers.

&&

JCB
Local storm report, Sep 25, 10:28 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1028 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Flash Flood      1 SW Bluefield          37.26N 81.23W
09/25/2024                   Mercer             WV   911 Call Center

            Around 3 inches of water across Frederick
            Street in Bluefield, VA.

&&

JCB
Local storm report, Sep 25, 10:41 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1041 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     1 SSW Spanishburg       37.44N 81.12W
09/25/2024                   Mercer             WV   911 Call Center

            Tree has fallen across Beckley Rd, between
            Rich Creek Rd and Old Spanishburg Rd. The
            tree is blocking most of the roadway. Time
            is estimated from radar.

&&

JCB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:15 PM EDTFlash Flood WarningRNKBland, Tazewell, Wythe6 hr
Sep 25, 8:24 PM EDTSpecial Weather StatementRNKSmyth36 min
Sep 25, 8:39 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Floyd, Franklin, Montgomery, Patrick and 3 more45 min
Sep 25, 8:47 PM EDTFlash Flood WarningRNKBland, Grayson, Smyth, Tazewell5 hr
Sep 25, 8:51 PM EDTTornado WarningRNKBland, Smyth, Tazewell, Wythe39 min
Sep 25, 8:58 PM EDTTornado WarningRNKCharlotte, Halifax47 min
Sep 25, 9:09 PM EDTTornado WarningRNKAppomattox36 min
Sep 25, 9:17 PM EDTFlash Flood Warning Considerable damage threatRNKAppomattox, Buckingham5 hr
Sep 25, 9:44 PM EDTTornado WarningRNKCharlotte31 min
Sep 25, 9:47 PM EDTSpecial Weather StatementRNKBuckingham28 min
Sep 25, 10:28 PM EDTAreal Flood AdvisoryRNKBotetourt, Roanoke, City of Roanoke, City of Salem3 hr
Sep 25, 11:11 PM EDTFlash Flood WarningRNKBedford3 hr
Sep 25, 11:15 PM EDTFlash Flood WarningRNKAmherst, Campbell, City of Lynchburg3 hr
Sep 25, 11:31 PM EDTFlash Flood WarningRNKGiles, Montgomery, Pulaski, City of Radford4 hr
Sep 25, 11:51 PM EDTTornado WarningRNKAmherst, Bedford, City of Lynchburg9 min
Sep 26, 12:22 AM EDTSpecial Weather StatementRNKMontgomery, Pulaski, City of Radford23 min
Sep 26, 12:38 AM EDTFlash Flood WarningRNKAlleghany, Craig, Giles3 hr
Sep 26, 1:55 AM EDTAreal Flood WarningRNKBland, Tazewell, Wythe6 hr
Sep 26, 1:58 AM EDTAreal Flood WarningRNKBland, Grayson, Smyth, Tazewell6 hr
Sep 26, 2:02 AM EDTAreal Flood WarningRNKAppomattox, Buckingham6 hr
Sep 26, 2:36 AM EDTAreal Flood WarningRNKBedford6 hr
Sep 26, 2:37 AM EDTAreal Flood WarningRNKBedford, Campbell6 hr
Sep 26, 3:17 AM EDTAreal Flood WarningRNKGiles, Montgomery, Pulaski, City of Radford5 hr
Sep 26, 3:17 AM EDTAreal Flood WarningRNKAlleghany, Craig, Giles5 hr
Sep 26, 5:06 AM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Wythe, City of Galax3 hr
Sep 26, 6:19 AM EDTFlash Flood WarningRNKBland, Carroll, Giles, Grayson, Pulaski, Smyth and 3 more6 hr
Sep 26, 7:51 AM EDTAreal Flood WarningRNKGrayson, Smyth, Tazewell48 hr
Sep 26, 7:55 AM EDTAreal Flood WarningRNKCarroll, Grayson, Wythe, City of Galax14 hr
Sep 26, 7:57 AM EDTAreal Flood WarningRNKBland, Tazewell13 hr
Sep 26, 8:07 AM EDTAreal Flood WarningRNKGiles, Pulaski13 hr
Sep 26, 8:29 AM EDTAreal Flood WarningRNKAmherst, Bedford, Botetourt, Campbell, Franklin, Pittsylvania and 2 more5 hr
Sep 26, 9:05 AM EDTRiver Flood WarningRNKTazewell37 hr
Sep 26, 12:17 PM EDTSpecial Weather StatementRNKGrayson, City of Galax43 min
Sep 26, 12:29 PM EDTFlash Flood Warning Considerable damage threatRNKBland, Grayson, Smyth, Tazewell, Wythe, City of Galax10 hr
Sep 26, 2:09 PM EDTHigh Wind WarningRNKBland, Carroll, Floyd, Grayson, Smyth, Tazewell and 2 more30 hr
Sep 26, 2:09 PM EDTWind AdvisoryRNKAlleghany, Amherst, Bath, Bedford, Bland, Botetourt and 25 more30 hr
Sep 26, 2:16 PM EDTSpecial Weather StatementRNKAlleghany44 min
Sep 26, 3:53 PM EDTRiver Flood WarningRNKPulaski, Wythe63 hr
Sep 26, 3:53 PM EDTRiver Flood WarningRNKCarroll, Grayson, City of Galax59 hr
Sep 26, 3:53 PM EDTRiver Flood WarningRNKMontgomery, Pulaski, City of Radford3 days
Sep 26, 4:25 PM EDTSpecial Weather StatementRNKFloyd35 min

Nearby

Flash Flood Warnings in Virginia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.